# SDR FDEA201411053521

- Difficulty date: November 5, 2014
- Submitted: November 5, 2014
- Operation: Air carrier
- Aircraft: N977FD
- Make and model: Boeing 757236
- Aircraft serial: 24118
- Aircraft time: 46,394 hours, 20,892 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143N34404
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON FUSELAGE SKIN RUNNING UNDER LAP SEAM AT STRINGER 14R FROM BS 440 - 540 WITH CORROSION ON UPPER SKIN SURFACE.  REPAIRED IAW  EA F-5330-T0312933.
